# SDR ASAA2018052624811

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 11,503 hours, 3,898 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED, RAN CHECKLIST, UNABLE TO RESET SYSTEM. FLIGHT CONTINUED WITH RIGHT PACK OFF. GROUNDED - YES. ACCOMPLISHED CTC BITE FIM 21-61 TASK 801. FOUND EXIT ACTUATOR FAULT LOGGED ONE TIME. CLEARED FAULT. ACCOMPLISHED BITE FIM 21-61 TASK 801. NO FAULTS FOUND. PERFORMED RT A/C SYS OPS TEST REF AMM 21-00-00-800-801. SYS CKS NML.
